# SDR DALA2020091653090

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 97,233 hours, 13,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 1-3D ARE INOPERATIVE, FOUND PICO FUSE NR 2 BAD.  CORRECTIVE ACTION: REPLACED PICO NR 2 FUSE.  SYSTEM OPERATION IS NORMAL.
